# SDR UIEA2021110302335

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FWD EQUIP EXHAUST FAN STAUS MSG ( FORWARD EQUIPMENT COOLING EXHAUST FAN, ONE SUPPLY FAN INSTALLATION, -200/-300 )( AIRCRAFT RELEASED ON MEL 21-58-04-02-01, CAT C. MDDR #156093.  /  04NOV21 - LP 1596338 - ITEM# 3 - STL - PERFORMED OPS CHECK PER AMM 21-58-04-01. NO DEFECTS NOTED.  /  THIS CLEAR MDDR 156093. )
